# SDR FDEA201812163525

- Difficulty date: December 16, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 91,101 hours, 39,156 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: AWD72741L
- Part serial: PL0059
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LIGHT FOUND ON DURING PREFLIGHT.  RELEASED FOR SERVICE PER MEL 52-10-03. PERFORMED RESISTANCE CHECK PER MEL  25-61-01 OF DOOR SLIDE ELECTRICAL JACK. RESISTANCE READ APPROX .5 OHMS. R&R L1 DOOR SLIDE ASSY REF MM 25-61-01-2.
